MathSciNet Relay Station
MathSciNet bibliographic data
MR811195 65D05 (65D07)
Eisenstat, S. C.; Jackson, K. R.; Lewis, J. W. The order of monotone piecewise cubic interpolation. SIAM J. Numer. Anal. 22 (1985), no. 6, 1220–1237.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement